# SDR 02119663

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N663BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THAT THE FLAPS HAD STUCK AT 20 DEGREES AND WOULD NOT RETRACT.  THE CREW FOLLOWED THE QRH PROCEDURES, RETURNED TO CAE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL PERFORMED EXTENSIVE TESTS OF THE FLAP SYSTEM AND FECU, CYCLING THE FLAPS SEVERAL TIMES FROM ZERO TO 45, AND FROM ZERO TO 45 IN INCREMENTS BUT WERE UNABLE TO DUPLICATE ANY MALFUNCTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
